Plus, there's no evidence of safety concerns linked to long-term use of the drug, researchers say
by helpmom on Thu Feb 21, 2008 12:00 AM
What encouraging & hopeful news. My mom is 87 and on her third week of Xeloda & radiation. She has been very lucky, that so far she is not experiencing any side effects, except for small blotches on her face. She has been eating well also. We are very grateful & continue to pray for the success of this treatment.
God bless you.
by ConcernedinKC on Sat Jun 28, 2008 12:00 AM
My dad is starting Xeloda next week. They were debating because they didn't know if it was T2 or T3 tumor. Our rationale was "to be sure" get the chemo. Like you I want to know effects, but also the best way to handle.
I was told this--use udder balm or coco cream before symptoms develop. Rinse your mouth with warm salt water.
Be sure to eat before each pill taking. But want 30 minutes after eating to take.
Hope this helps. I wish you the best and pray that God help you!
by ConcernedinKC on Wed Jul 02, 2008 12:00 AM
When you track a discussion, you will get notified by e-mail if anyone else posts a new message on this discussion. Are you sure you want to track this discussion?
If you stop tracking this discussion, you will no longer get notified by e-mail if anyone else posts a new message on this discussion. Are you sure you want to stop tracking this discussion?
We care about your feedback. Let us know how we can improve your CancerCompass experience.